MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7624-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the upstream occlusion alarm sounded after the giving set run through and one bolus into patient administered.No patient injury reported.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection revealed the sample was received in used conditions without its original packaging, decontaminated and inside in a plastic bag; no damage was detected.Functional testing was performed but the reported issue could not be replicated.No root cause could be determined as no device problem was found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No action was taken.Email address: (b)(6).Corrected data: h6: health effects.

Brand Name
CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16776034
Report Number3012307300-2023-04321
Device Sequence Number6670868
Product Code FPA
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Device Lot Number4339180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown